Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 71, NWS Cheyenne, WY

June 17, 2013Laramie County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 3:12 PM MDT for Laramie County, Wyoming. It was in force for 48 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2013, 3:12 PM MDT (21:12 UTC)
Expired
Jun 17, 2013, 4:00 PM MDT
In force
48 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Laramie County, WY

The radar

The Cheyenne radar (KCYS), 55 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:38 PM MDTHAIL 0.256 Nw Pine Bluffs, WYHAIL AND RAIN JUST STARTED.
Jun 17, 3:45 PM MDTHAIL 0.56 Nnw Pine Bluffs, WYTHE HAIL JUST ENDED. THE HAIL WAS PEA TO MARBLE SIZE.
Jun 17, 3:47 PM MDTHAIL 0.258 N Pine Bluffs, WYLITTLE RAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 2:21 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2013-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2013-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2430 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

248 
WUUS55 KCYS 172112
SVRCYS
WYC021-172200-
/O.NEW.KCYS.SV.W.0071.130617T2112Z-130617T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
312 PM MDT MON JUN 17 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...

* UNTIL 400 PM MDT

* AT 309 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  BURNS...AND MOVING EAST NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4138 10406 4119 10406 4120 10432 4125 10434
TIME...MOT...LOC 2112Z 250DEG 17KT 4123 10429

HAIL...1.00IN
WIND...<50MPH

$$

RE
3 follow-up statements
157 
WWUS55 KCYS 172129
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
329 PM MDT MON JUN 17 2013

WYC021-172200-
/O.CON.KCYS.SV.W.0071.000000T0000Z-130617T2200Z/
LARAMIE WY-
329 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE COUNTY UNTIL 400 PM MDT...

AT 326 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF PINE BLUFFS...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4138 10406 4119 10406 4120 10432 4125 10434
TIME...MOT...LOC 2129Z 250DEG 17KT 4126 10419

HAIL...1.00IN
WIND...<50MPH

$$

MSW
324 
WWUS55 KCYS 172143
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
343 PM MDT MON JUN 17 2013

WYC021-172200-
/O.CON.KCYS.SV.W.0071.000000T0000Z-130617T2200Z/
LARAMIE WY-
343 PM MDT MON JUN 17 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE COUNTY UNTIL 400 PM MDT...

AT 339 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF PINE BLUFFS...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN LARAMIE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4138 10406 4119 10406 4120 10432 4125 10434
TIME...MOT...LOC 2143Z 250DEG 17KT 4128 10411

HAIL...1.00IN
WIND...<50MPH

$$

MSW
640 
WWUS55 KCYS 172156
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
356 PM MDT MON JUN 17 2013

WYC021-172206-
/O.EXP.KCYS.SV.W.0071.000000T0000Z-130617T2200Z/
LARAMIE WY-
356 PM MDT MON JUN 17 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE COUNTY
WILL EXPIRE AT 400 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4138 10406 4119 10406 4120 10432 4125 10434
TIME...MOT...LOC 2156Z 250DEG 17KT 4130 10403

$$

MSW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:26 PM MDT, 46 minutes earlier.

Area forecast discussion, Jun 17, 2:26 PM MDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
226 PM MDT MON JUN 17 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)

ISSUED AT 300 PM MDT MON JUN 17 2013

WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF
SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME.
EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE
AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE
CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL
A DECENT BET. CLEARING OUT LATER TONIGHT.

LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON
AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS
FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE
FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY
NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN
THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS
OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF
THE CWA.

.LONG TERM...(THURSDAY THROUGH MONDAY)

ISSUED AT 300 PM MDT MON JUN 17 2013

SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST
TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON.
THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING
TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION.

BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE
IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER
LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS
REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN
PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON.
CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY
AFTERNOON AND EARLY EVENING.

BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO
NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH
INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE
WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE
THUNDERSTORMS AS WE ALL COULD USE SOME RAIN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING)
ISSUED AT 115 AM MDT MON JUN 17 2013

STRATUS STARTING TO BREAK UP LATE THIS MORNING WITH VISIBLE
SATELLITE IMAGERY SHOWING A RAPID EROSION OF STRATUS BLANKET NEAR
CHEYENNE. THIS WILL SET THE STAGE FOR CONVECTION LATER THIS
AFTERNOON. STARTING TO GET SOME CONVECTION DEVELOPING JUST SOUTH
OF KCDR WITH A MOVEMENT TO THE SOUTHEAST AT 20 TO 30 MPH ON THE
CELLS. THINK THAT THIS STORM WILL PASS NORTH OF KAIA IN THE NEXT
30 TO 45 MINUTES. SEVERE THUNDERSTORMS STILL LOOK POSSIBLE AFTER
THE 20-21Z TIME FRAME FOR AIRPORTS EAST OF THE LARAMIE RANGE. LARGE
HAIL AND DAMAGING WINDS THE HAZARDS.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT MON JUN 17 2013

NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON
AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS
WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY
IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE
MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY
WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL
BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED
TO CLOSE OUT THE WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RE
LONG TERM...CLAYCOMB
AVIATION...CLAYCOMB
FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 4 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1045 AM MDT MON JUN 17 2013

NEZ002-095-WYZ101>105-109>116-181200-
DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND
LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND
GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER
THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS
MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200-
BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1045 AM MDT MON JUN 17 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS
AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING.
SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH
SMALL HAIL AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH
EARLY THIS EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jun 17, 2:21 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
221 PM MDT MON JUN 17 2013

WYZ118-119-172100-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
221 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL
300 PM MDT...

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HILLSDALE...OR 10 MILES
EAST OF CHEYENNE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HILLSDALE...
  CARPENTER...
  BURNS...

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND
401.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 4131 10408 4104 10409 4101 10467 4125 10469
TIME...MOT...LOC 2021Z 256DEG 20KT 4112 10458

MSW
Local storm report, Jun 17, 2:49 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
249 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             7 SW BURNS              41.12N 104.45W
06/17/2013  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

            ALSO HEAVY RAIN.

&&

MWEILAND
Local storm report, Jun 17, 2:54 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
254 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     HAIL             7 N LUSK                42.86N 104.45W
06/17/2013  E1.50 INCH       NIOBRARA           WY   PUBLIC

&&

REMANUEL
Local storm report, Jun 17, 3:01 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             BURNS                   41.19N 104.36W
06/17/2013  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

            HAIL COVERED THE GROUND.

&&

DDEAL
Special weather statement, Jun 17, 3:01 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
301 PM MDT MON JUN 17 2013

WYZ103-106-172145-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-NORTH LARAMIE
RANGE WY-
301 PM MDT MON JUN 17 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PLATTE...EXTREME SOUTHERN
CONVERSE AND NORTHEASTERN ALBANY COUNTIES UNTIL 345 PM MDT...

AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR FRIEND PARK CAMPGROUND...OR 29 MILES
NORTHWEST OF WHEATLAND...MOVING SOUTHEAST AT 5 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN ALBANY AND WESTERN PLATTE
COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4218 10517 4199 10542 4222 10565 4234 10548
TIME...MOT...LOC 2101Z 315DEG 3KT 4222 10548

MSW
Local storm report, Jun 17, 3:03 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT MON JUN 17 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0302 PM     HAIL             BURNS                   41.19N 104.36W
06/17/2013  E0.50 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:06 PM MDTSpecial Weather StatementCYSPlatte54 min
Jun 16, 8:17 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte43 min
Jun 16, 8:44 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte61 min
Jun 16, 9:56 PM MDTSpecial Weather StatementCYSNiobrara64 min
Jun 17, 1:03 AM MDTAreal Flood AdvisoryCYSConverse3 hr
Jun 17, 3:15 AM MDTSpecial Weather StatementCYSNiobrara60 min
Jun 17, 4:09 AM MDTSpecial Weather StatementCYSNiobrara66 min
Jun 17, 4:15 AM MDTSevere Thunderstorm WarningCYSNiobrara45 min
Jun 17, 1:46 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie44 min
Jun 17, 1:47 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie43 min
Jun 17, 2:15 PM MDTSpecial Weather StatementCYSAlbany45 min
Jun 17, 2:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 17, 2:32 PM MDTSevere Thunderstorm WarningCYSLaramie43 min
Jun 17, 3:01 PM MDTSpecial Weather StatementCYSPlatte44 min
Jun 17, 3:11 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 17, 3:37 PM MDTSpecial Weather StatementCYSPlatte53 min
Jun 17, 4:06 PM MDTSpecial Weather StatementCYSConverse54 min
Jun 17, 4:24 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 4:45 PM MDTSevere Thunderstorm WarningCYSGoshen45 min
Jun 17, 5:03 PM MDTSpecial Weather StatementCYSAlbany42 min
Jun 17, 5:04 PM MDTSpecial Weather StatementCYSConverse41 min
Jun 17, 5:09 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:39 PM MDTSpecial Weather StatementCYSConverse51 min
Jun 17, 5:52 PM MDTSevere Thunderstorm WarningCYSConverse38 min
Jun 17, 5:57 PM MDTSpecial Weather StatementCYSAlbany48 min
Jun 17, 5:59 PM MDTSpecial Weather StatementCYSConverse46 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.